Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 483-486

Another version of “exotic characterization of a commutative H-algebra”

Department of Mathematics, The Catholic University of America, Washington 20064, DC, USA

Received 26 July 2004

Copyright © 2005 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Commutative H-algebra is characterized in a somewhat unusual fashion without assuming either Hilbert space structure or commutativity. Existence of an involution is not postulated also.